Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nekhebet

BC Pill and DIM

Am I being stupid? I'm starting to get worried here.

Ok so I've been on the pill for quite a long time. I heard all the worries about DIM and the bcp, but I just shrugged it off.

The week before last I forgot my pill for like 4 days, and i started early. I noticed on Saturday(before last), said "oh shit" and started took all the pills at once, and kept taking them regularly since then.

I started *AGAIN* the following week (spotting), the time I would normally start. And I've been spotting since then.

WTF? Am I just suffering the effects of f***ing with my hormones too much with that pill? I feel as if I've been spotting a hell of a lot longer than I should be. I'm wondering if I should stop DIM until that stops, because I took Gardasil, and am about to get the last booster in April, I can't get preggers without giving birth to a 6 legged mutant...

HELP

Share this post


Link to post
Share on other sites
Am I being stupid? I'm starting to get worried here.

Ok so I've been on the pill for quite a long time. I heard all the worries about DIM and the bcp, but I just shrugged it off.

The week before last I forgot my pill for like 4 days, and i started early. I noticed on Saturday(before last), said "oh shit" and started took all the pills at once, and kept taking them regularly since then.

I started *AGAIN* the following week (spotting), the time I would normally start. And I've been spotting since then.

WTF? Am I just suffering the effects of f***ing with my hormones too much with that pill? I feel as if I've been spotting a hell of a lot longer than I should be. I'm wondering if I should stop DIM until that stops, because I took Gardasil, and am about to get the last booster in April, I can't get preggers without giving birth to a 6 legged mutant...

HELP

I'd not use DIM while on the pill b/c the pill is doing what it needs to do with your hormones. If you add DIM to the mix, you could alter the efficacy of the pill and be prone to pregnancy. Then, of course, there are significant worries about getting pregnant while on the pill (birth defects). I'd not chance it.

Share this post


Link to post
Share on other sites
Am I being stupid? I'm starting to get worried here.

Ok so I've been on the pill for quite a long time. I heard all the worries about DIM and the bcp, but I just shrugged it off.

The week before last I forgot my pill for like 4 days, and i started early. I noticed on Saturday(before last), said "oh shit" and started took all the pills at once, and kept taking them regularly since then.

I started *AGAIN* the following week (spotting), the time I would normally start. And I've been spotting since then.

WTF? Am I just suffering the effects of f***ing with my hormones too much with that pill? I feel as if I've been spotting a hell of a lot longer than I should be. I'm wondering if I should stop DIM until that stops, because I took Gardasil, and am about to get the last booster in April, I can't get preggers without giving birth to a 6 legged mutant...

HELP

I have not started DIM because I am still unclear about the connection between it and the pill but what you've described here is not the correct method of dealing with a missed pill. If I understand correctly, you missed 4 days and then took 4 pills at once? That's crazy! I have no doubt that your spotting problem is due to the pill and not DIM.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×